# SDR SWAA073556

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 63,972 hours, 58,678 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND SHEAR TIE CORRODED AT BS 500, BL 0.  REPAIRED SHEAR TIE PER SRM.
